MathSciNet Relay Station
MathSciNet bibliographic data
MR15397 (7,413a) 20.0X
Bochner, S. Formal Lie groups. Ann. of Math. (2) 47, (1946). 192–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement